# SDR VTZA97309

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Failed
- Location: Baggage Pod
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6192 - RDU-IAD - DURING CRUISE, MADE AN SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS SMOKE WARNING CAPTION LIGHT ILLUMINATED.  AIRCRAFT WENT TO GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED POD SMOKE DETECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
